# SDR 06FDEA03852

- Difficulty date: November 2, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 52,783 hours, 40,493 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Location: Bs 950f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT INTERIOR FUSELAGE, FRAME REPAIR STA 950F, STRINGER 5L, REPAIR REQUIRES   EVALUATION TO DETERMINE IF REPAIR IS MAJOR OR MINOR AND IF THE REPAIR IS IN   ACCORDANCE WITH FAA, APPROVED DATA.  EVALUATED REPAIR ON FRAME BS 750F STR 5L REPAIR DOES NOT COMPLY WITH FAA APPROVED DATA.  REPAIRED PER SRM 53-10-4 FIG 1 FAA APPROVED DATA.  THIS IS A MAJOR REPAIR.
